# SDR KBMA119551

- Difficulty date: August 18, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Debonded
- Location: Starflex
- Part time: 1,811 hours
- Component: Starflex
- Component part number: 350A31191600
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS VERTICAL VIBRATION.  FOUND BUSHINGS DEBONDED.  REPLACE WITH SERVICE STARFLEX.
